Cymbalta high

Common Questions and Answers about Cymbalta high

cymbalta

So I took my first Cymbalta today. Other than Paxil, nothing else has worked for me (Lexapro and Effexor). Anyone have any good experiences with Cymbalta? Just wondering what I'm in for this time... Thanks!!
I am taking a quick survey of anyone that has tried Cymbalta for pain, along with what wlse you are on that decreases neruogenic pain. Thanks!
I have a question is anyone out there on a high dose of cymbalta, I have been on 180mg p/day for a year, I decided too try and cut my dose back by 30mg today, and as the day went on I noticed my w/ds were getting bad so I took a 30mg dose and im back too feeling like i did when i woke up this morning which was great. Is there anyone who has experinced this, I mentioned this to my pharmisitist and she had never heard I have noticed this in the past also.
I have also tried and done a whole list of other things to find an option to vics and pain. Anyway, I saw my Dr yesterday and he prescribed Cymbalta to go along with the vics that I am taking. He does not want to increase my vic use or the strength above the 5/500's that I get now. Has anyone else taken Cymbalta? I am hopeful that it will help me, but as we are friends here and I respect the input from all of you please let me know of good or bad things you have found with this med.
That being said, her doctor was wise to switch her over to another medication like Cymbalta. 30Mgs of Cymbalta is a good starting point and this gives him option to ramp the dosage up as needed. Regardless of this fact, Cymbalta, May or may not be an effective medication for her. I tried Cymbalta for 7 weeks at 60Mgs per day (after 4 years on Effexor) and in my case it did NOTHING to help with my condition.
about a year ago i decided to taper down from my 4 lortab to 3 a day next month, 2 a day for month, 1 then 1/2....my neighbor and i kinda fell into a conversation on pain b/c he broke his neck and i was telling him about my back problems (see profile for more info)....he mentioned that he and his wife take cymbalta and found that it helped with his pain and anxiety....that was when i decided to taper off narcotics and try this recommended route (cymbalta)....
Did your doc just tell you to stop the Effexor and start the Cymbalta? What dose of Effexor are you stopping at, and what dose of Cymbalta are you starting at? Some people have seamless transitions, while others report some symptoms of a discontinuation syndrome, like you mentioned above. Hopefully, you'll have a smooth transition. Definitely let us know how you're feeling.
Feeling pretty down does anyone have anything good to say about cymbalta.? I have high anxiety as well as lupus and a hep c treatment on the horizon. I know they will give me an anti depressant and I was hoping for some input. Most others make me feel bad.
t have sleep issues but for the past couple of months i've been very sluggish and groggy. The doc decided to switch me to Cymbalta. I will start at 30mg and work my way up to 60 mg. I'm a little concerned about making the switch because it makes me wonder if the whole gettting on a medication process will take place all over again. In other words, what should I expect from this switch? Should I expect an increase in anxiety and depression?
Has anyone taken Cymbalta for depression? If so, how long...what were the side effects if any? How long have you been taking it....are you happy with it?
Bad news I started my hydros again on the 2nd day. after a month of a very good high i crashed bad. the cymbalta was harder for me to withdraw from than the hydros, also remember i was on both. i have friends who love and hate cymbalta. be careful with it i would not use it no longer than a month, and only 35mg. but iam not a doctor so becareful with it.
I also gain some weight and crave high carbs and sweets more than I did before Cymbalta alone and the 2 meds together. I've been on abilify for about 5 or 6 weeks. I hope this helps somehow on your daughters' desision.
I have to go off of Cymbalta because of side effects. The norepinephrine part was helping tremendously. Any way to help get the good stuff naturally. I would wake at a regular time like clock work. I had a sense of cognitive clarity that I did not have on Celexa.
I just began a Cymbalta (30mg/day) treatment regimen, and coincidently ran out of clonazepam one week later. Rather than wait in the ER for 4 hours to see a doc, I am waiting for my next scheduled psychiatric appointment for a refill. It's been two weeks now, and my appointment is in another 2 weeks. I was prescribed .5mg/X2/day (morning & night) of Clonazepam (along with Trazodone (150mg at bedtime) for insomnia.
I would say it's not the combination of drugs so much as the Cymbalta. I hallucinated on it and had the ringing in my ears and high anxiety that combined with complete withdrawal (I felt absolutely disconnected from myself and my life). I only lasted 3 days on it, and I felt some relief when I stopped, but I was taking Elavil, too, and that had its own anxiety-provoking issues.
I have been put on Cymbalta medication 60 mg at night to replace the 50mg of amitriptyline I was taking. I have taken it for nearly 2 weeks and there seems to be pros and cons. I also take 400mg of Lyrica a day. The amitriptyline was giving me a good nights sleep, but was not overly helping the neuropathic pain once awake, it also left a really bad taste in my mouth and I found myself eating constantly, and piling on wieght.
However, I knew that I would have to taper off of the Cymbalta, or suffer tremendous withdrawal side effects. So, I tapered over the next 3 weeks from 120 mg. to 90, to 60, to 30.. I stopped completed about 4 days ago. I am somewhat dizzy, but mostly my head just feels life I've just had a concussion, like someone knocked me silly. Anyway, does anyone know whether this makes sense?
http://pi.lilly.com/us/Cymbalta-Medguide.pdf Cymbalta is an anti-depressant of the Serotonin / Norepinephrine Reuptake Inhibitor (SNRI) type. It works in the brain by sparing two essential neurotransmitters -- serotonin and epinephrine. Serotonin, the so-called "happiness hormone," is a chemical related to the hormone melatonin, which regulates sleep patterns in many organisms, including humans.
With taking Cymbalta my blood pressure has gone through the roof very high now on high blood pressure pills and still high can taking this med be causing it.. My doctor say he does not know .. who does know.. How can I find out..
Just curious if anyone has taken or has heard of anyone taking cymbalta during their pregnancy. It's a class C drug and I'm very nervous. I've searched the internet high and low and didn't get much answers. I see my regular doc in a few weeks, and my OB said I can stay on it if it's ok with my regular doc. Any advice or information would be GREATLY appreciated. Thank you!
I am 54 yrs old no high cholestrol, and have been diagnosed with a blocked (90%) subclavian artery. I have read on a few medical sites that Cymbalta can cause coronary artery disease. Had anyone heard of this before? I am having angioplasty in a week I hope it works..
Another member on here posted that both of her daughters were symptom free once starting on a high dose of Cymbalta, so I requested my son's doctor prescribe it for him. Unfortunately we didn't get the same results. It will vary from person to person.
I started on Lexipro last December, then switched to Cymbalta (60mg) late spring. In all I have gained 35 pounds onto a body that was already 15lb overweight. Now with roughly 50lb to lose, I'd like to know how other people on these medications have managed their weight loss.
See though, that's what every website i found said. None of them had anything about cymbalta being abused to get high and any ill effects to that end.
I asked the doctor to try it, because there was a woman who posted on here, a couple of years ago, how well both of her daughters did on high doses of Cymbalta plus Abilify. But what works for one, doens't nececssarily work for another. The two meds that have been most helpful for my son are Doxepin and Klonopin.
100mg daily of Ultram down to 50mg daily in one week; and from 90mg daily Cymbalta to 30 mg. a day in one week? I feel like I could bite nails in half. My head is in a vice and has these startling wooshing-type things. My legs are getting restless. I'm tired but I can't sleep very well. Any help at all would be appreciated.
Wow, 90mgs? that's a really high dose of Cymbalta, from what my pdoc advised me, going past 60mgs is too much. If the drug isn't working at that level, you should consider moving over to another drug. There are many, that aren't in the SSRI/NI class that are just as effective and far less side effects, like what you've described. Mixing Lamactil with this drug isn't really a good idea, wow. I'm very suprised they've done that. Are you bipolar BeeKeeper?
I started weaning off of Cymbalta almost 3 weeks ago. Prior to that my blood sugar levels were usually between 70 and 110 in the mornings. In the early evenings, it would be between 120 and 130. If I tested after eating, it might be as high as 200 but drop quickly. Since I started the weaning process, my blood sugar is out of control. It rarely drops below 200 whether I eat or fast. There doesnt seem to be any correlation between my levels and what I eat.
MedHelp Health Answers